MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER
Model Number ZM-541PA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the hr is fluctuating up and down when using this device.This issue remains even when using different leads and on a simulator.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the hr is fluctuating up and down when using this device.This issue remains even when using different leads and on a simulator.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of the complaint: the biomedical engineer (bme) reported that the hr is fluctuating up and down when using this device.This issue remains even when using different leads and on a simulator.No patient harm was reported.Investigation conclusion: follow-up e-mails were sent to the customer on 12/29/2023 and 01/02/2024 to see if further assistance was needed or if there was any resolution.The customer replied on 01/03/2024 that they replaced the main board.A definitive root cause for this issue could not be determined since the device would not be returned for evaluation.The cause of the issue was most likely hardware component failure of the main board.This can occur due to physical damage or fluid intrusion from user mishandling, electrical damage from outages or surges, or wear-and-tear which depends on device age and frequency of use.Review of the complaint device's serial number does not show recurrence or other complaints.The complaint device is 12 years old.Due to the age of the device, wear-and-tear may be a likely contributing factor to hardware component failure.Review of the customer's complaint history does not show other similar complaints.The following fields are not applicable (na) to the mdr report: the following fields contains no information (ni), as attempts to obtain information were made, but the information was not provided.D10 concomitant medical device.Attempt #1 09/26/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 09/28/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 10/13/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only.Corrected information: d4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a, per the fda request.

Brand Name
ZM-541PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key18004651
Report Number8030229-2023-03819
Device Sequence Number12671984
Product Code DRT
UDI-Device Identifier04931921106617
UDI-Public(01)04931921106617(21)219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-541PA
Device Catalogue NumberZM-541PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer01/10/2024
01/10/2024
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/11/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown